# SDR CALA0800030

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 36,019 hours, 19,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FRAME 360 HAS CRACKS AROUND FASTENER HOLE JUST ABOVE STRINGER 8L.  INSTALLED REPAIR ANGLES ON FRAME AT STA 360 STRINGER 8L PER ECRA 5310-04691.
